# SDR UIEA2020050700985

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T10011
- Part serial: 6657
- Condition: Failed
- Location: Rt Wlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING ALTERNATE EXTENSION FUNCTION FAIL( REPLACED RH WLG ELECTRICAL ACTUATOR PER AMM 32-36-01-004-001 REV 98 AND AMM 32-36-01-404-009 REV 98. DID AN OPERATIONAL TEST FOR THE ALTERNATE EXTENSION SYSTEM FOR THE WING LANDING GEAR PER AMM 32-36-00-705-004 REV 98. RESULT WAS NORMAL. )
